# SDR CALA2020070401041

- Difficulty date: July 4, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 66,485 hours, 22,070 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Condition: Defective
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADR INOP.  RUMBLING NOISE FM RADOME AREA NOTABLE IN CPIT AND BY F/A IN CABIN.  REPLACED DRIVE PEDESTAL UNIT PER AMM 34-43-11.  OPS NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT 1142362 SN OFF 0752 UNIT, DRIVE PED OFF 99-3443-9-0004 0752 ON 99-3443-9-0004 4563.
